# SDR ASAA2017010919291

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,408 hours, 10,238 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7530 · Compressor Bleed Control
- Part: Connector
- Part number: DP1008
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000 FOUND MAINT MESSAGES #75-10452 AND #75-20452 "THE VBV POSITION SIGNALS DISAGREE" SHORT TIME FAULT, #2 ENGINE ESN 896-367. GROUNDED - YES. ACCOMPLISHED T/S FOR FAULT 75-10452 (AND 75-20452, REF LOGPAGE 11612951) PER B737-800 FIM 75-32 TASK 803 - INITIAL EVALUATION (ACTUATORS TEST) SHOWED FAULTS STILL ACTIVE AND INPUT MONITORING SHOWED SHOWED VBV ACTUATOR FOR CHANNEL A READING ZERO MILLIAMPS AND CHANNEL B ACTUATOR READING NEGATIVE 137 MILLIAMPS. PERFORMED RESISTANCE CHECKS FOR CHANNEL A AND CHANNEL B VBV ACTUATORS PER B737-800 FIM TABLE 205 - ALL READINGS FOR BOTH WITHIN LIMITS. FOUND CHANNEL B ACTUATOR CONNECTORS DP0908 (CH A) AND DP1008 (CH B) VERY DIRTY. CLEANED AND REINSTALLED CONNECTORS AND PERFORMED ACTUATORS TEST PER B737-800 AMM 71-00-00-700-807-F00 - NO FAULTS NOTED. INPUT MONITORING SHOWS VBV ACTUATOR AMPERAGES TO BE NORMAL.
